# SDR CA990907055

- Difficulty date: August 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 3234 · Landing Gear Selector
- Part: Valve
- Part number: 574205
- Condition: Failed
- Location: Cockpit
- Part time: 26,179 hours
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) ON APPROACH, LANDING GEAR FAILED TO EXTEND.  ALTERNATE GEAR EXTENSION SELECTED.  DURING TAXI, NOSE WHEEL STEERING ALSO FAILED.  DOWN COIL IN LANDING SELECTOR VALVE WAS U/S.
